.

Complexities of special matrix multiplication problems

LAUR Repository

Show simple item record

dc.contributor.author Takche, J.
dc.date.accessioned 2018-04-17T09:26:24Z
dc.date.available 2018-04-17T09:26:24Z
dc.date.copyright 1988 en_US
dc.identifier.issn 1873-7668 en_US
dc.identifier.uri http://hdl.handle.net/10725/7392
dc.description.abstract This paper develops optimal algorithms to multiply an n × n symmetric tridiagonal matrix by: (i) an arbitrary n × m matrix using 2nm − m multiplications; (ii) a symmetric tridiagonal matrix using 6n − 7 multiplications; and (iii) a tridiagonal matrix using 7n −8 multiplications. Efficient algorithms are also developed to multiply a tridiagonal matrix by an arbitrary matrix, and to multiply two tridiagonal matrices. en_US
dc.language.iso en en_US
dc.title Complexities of special matrix multiplication problems en_US
dc.type Article en_US
dc.description.version Published en_US
dc.author.school SAS en_US
dc.author.idnumber 198790400 en_US
dc.author.department Computer Science and Mathematics en_US
dc.description.embargo N/A en_US
dc.relation.journal Computers & Mathematics with Applications en_US
dc.journal.volume 15 en_US
dc.journal.issue 12 en_US
dc.article.pages 977-989 en_US
dc.identifier.doi https://doi.org/10.1016/0898-1221(88)90133-2 en_US
dc.identifier.ctation Takche, J. (1988). Complexities of special matrix multiplication problems. Computers & Mathematics with Applications, 15(12), 977-989. en_US
dc.author.email jtakshi@lau.edu.lb en_US
dc.identifier.tou http://libraries.lau.edu.lb/research/laur/terms-of-use/articles.php en_US
dc.identifier.url https://www.sciencedirect.com/science/article/pii/0898122188901332 en_US
dc.author.affiliation Lebanese American University en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search LAUR


Advanced Search

Browse

My Account